Apple Products Apps Automotive Babies & Kids Bags & Luggage Beauty & Personal Care Blu-ray, DVD, MP3 Books & Magazines Cameras Cell Phones & Tablets Clothing & Accessories Computer Components Computers Electronics (other) Food & Restaurants
$7.72 Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count, 2 Pack +Free Store Pickup
Walmart offers Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count, 2 Pack for $7.72 (orig. $11.88) plus $5.99 shipping or free ship to store.
Get fast, temporary relief of a fever and minor aches and pains with these Equate Ibuprofen Tablets. They contain 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over and are easy to swallow. If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed. The active ingredient in these tablets is comparable to the active ingredient in Advil. Whether you're suffering from a cold or headache, reach for Equate Ibuprofen Tablets for temporary pain relief across multiple symptoms. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Category: Beauty & Personal Care
Posted on 15 April 2020, 04:34 PM